# SDR 9504509996

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Broken
- Location: Fs 1084
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND BROKEN DOUBLER AT FS 1084, LONGERON 18L.  REPAIRED PER EA 99-097155.
